# SDR SWIA2019122747356

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 39,437 hours, 24,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Weak
- Location: Bs 144-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, FS144.00 TO FS280.00 - INSTALLATION OF STRUCTURAL PARTS ON THE NOSE LANDING GEAR (NLG) BOX AND ON THE FS202.75 BULKHEAD REV G  PART(S)  0 (C-CHECK) RO 12/26/2019  COMPLIED WITH SB REV G, FUSELAGE FORWARD FUSELAGE FS 144 TO FS 280 INSTALLATION OF THE STRUCTURAL PARTS ONTHE NLG BOX ON THE FS 202.75 BULKHEAD REV G INCORPORATED SEE ATTACHED DOCUMENTS FOR DETAILS OF WORK PEFORMED
